Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 600, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 11, 2003, 11:15 PM CDT for Lincoln County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2003, 11:15 PM CDT (04:15 UTC)
- Expired
- Jun 12, 2003, 12:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Lincoln County, OK
The radar
The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4834 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 120415 SVROKC OKC081-120500- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1114 PM CDT WED JUN 11 2003 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN CENTRAL OKLAHOMA * UNTIL MIDNIGHT CDT * AT 1112 PM CDT...DOPPLER RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS FROM TRYON TO 6 MILES WEST OF PRAGUE...MOVING EAST AT 20 MPH. AN OUTFLOW BOUNDARY...CAPABLE OF PRODUCING DAMAGING WINDS...EXTENDED OUT AHEAD OF THIS LINE FROM NEAR AVERY TO PRAGUE. ONE OF THE CELLS IN THIS LINE PRODUCED NICKEL SIZE HAIL 1 MILE SW OF WELLSTON AT 1058 PM. * LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CHANDLER... DAVENPORT...KENDRICK...PRAGUE...SPARKS...STROUD AND TRYON HAIL UP TO THE SIZE OF NICKELS AND WINDS TO 60 MPH ARE LIKELY. LAT...LON 3594 9699 3546 9688 3547 9661 3595 9661 $$ 11
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:45 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 8:45 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OKLAHOMA 845 PM CDT WED JUN 11 2003 MADE MODIFICATION TO GOING FORECAST TO HANDLE CONVECTIVE TRENDS. WITH RECENT RAINFALL AND EXPECTED EASTWARD/SOUTHEASTWARD PROGRESSION OF HEAVY RAIN...HAVE ISSUED A FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL OKLAHOMA THROUGH 300 AM. CONVECTIVE CLUSTER BECOMING MORE AND MORE OUTFLOW DOMINANT AND SHOULD BEGIN TO SPEED UP THE NEXT 1 TO 2 HOURS. HOWEVER...HOURLY RAINFALL RATES WILL CONTINUE TO BE HIGH...IN THE 1 TO 2 INCH RANGE. DID ADJUST MIN TEMPS UP FOR TONIGHT AS DEW POINT TEMPS ARE 5 TO 10 DEGREES WARMER THAN THEY WERE AT THIS TIME LAST NIGHT. NO CHANGES BEYOND TONIGHT. OKC 73 89 71 88 /100 30 40 40 HBR 72 91 70 90 /100 20 30 30 SPS 73 92 72 91 /100 20 30 30 GAG 67 91 67 88 / 80 20 40 40 PNC 72 88 71 85 / 60 30 40 40 DUA 73 89 73 89 / 80 30 40 30 FORECAST ID = 11 ------------------------------ 332 PM CDT WED JUN 11 2003 WATCHING SEVERAL AREAS FOR POSSIBLY CONVECTIVE INITIATION WITHIN THE NEXT SEVERAL HOURS. THE FIRST AREA IS ACROSS NE NEW MEXICO/SE COLORADO/OKLAHOMA PANHANDLE WHERE TSRA ARE JUST BEGINNING DEVELOP WITHIN THE STRETCHING DEFORMATION ZONE ASSOCIATED WITH UPPER LOW OVER NORTHERN NEW MEXICO. AS LIFT CONTINUES TO OVERSPREAD THIS AREA EXPECT TSRA TO CONTINUE TO INCREASE AND POSSIBLY MOVE INTO NORTHWEST PARTS OF THE AREA THIS EVENING. FARTHER SOUTH...A DRYLINE HAS ALSO DEVELOPED AND MOVED INTO CENTRAL AND SOUTHERN PORTIONS OF THE TEXAS PANHANDLE WITH HI BASED CUMULUS BEGINNING TO FORM. LEADING EDGE OF UPPER JET CURRENTLY MOVING INTO WEST CENTRAL TEXAS WILL CONTINUE TO SUPPORT CONVERGENCE ALONG THE DRYLINE WITH INITIATION EXPECTED WITHIN THE NEXT FEW HOURS. 0-6 KM SHEAR WILL BE MOST FAVORABLE FOR ORGANIZED SEVERE WX OVER OUR WESTERN NORTH TEXAS COUNTIES. OTHER LESS NOTABLE BOUNDARIES INCLUDE WEAK CONFLUENCE ZONE OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...AND REMNANT OUTFLOW BOUNDARY EXTENDING FROM SE OKLAHOMA...NORTHWESTWARD TO OKLAHOMA CITY. THESE AREAS REMAIN SUFFICIENTLY CAPPED. DUE TO RECENT PERIODS OF HEAVY RAIN...1HR/3HR FFG HAS LOWERED TO NEAR 2 INCHES OVER PARTS OF THE AREA. WITH THE HIGHEST PROBABILITIES OR RAIN TONIGHT EXPECTED OVER THE SOUTHERN TIER ASSOCIATED WITH THE DRYLINE...WILL MENTION HEAVY RAIN BUT HOLD OFF ON A FLASH FLOOD WATCH AT THIS TIME. IF NEAR FUTURE TRENDS SUGGEST A WATCH IS NEEDED...ONE CAN BE ISSUED QUICKLY. CONVECTION IS ALSO EXPECTED TO DEVELOP TONIGHT NORTH OF EVOLVING SURFACE LOW OVER COLORADO. ANY DEVELOPMENT WITHIN THIS AREA MAY MOVE SOUTHEASTWARD AND IMPACT NORTHERN OKLAHOMA LATE TONIGHT AND THURSDAY. A POTENTIALLY UNSTABLE AIRMASS WILL REMAIN OVER THE FORECAST AREA FOR THE FORESEEABLE FUTURE WITH SEVERAL BOUNDARIES ON THE MESOSCALE/SYNOPTIC SCALE ACTING AS TRIGGERS. TOO DIFFICULT TO IDENTIFY WITH MUCH PRECISION WHERE HIGHEST POPS WILL BE THROUGH THE WEEKEND...BUT GENERALLY SPEAKING BELIEVE THE HIGHEST CHANCES WILL BE ACROSS THE NORTHERN HALF WHERE UPSLOPE FLOW OVER COLORADO AND THE NORTHERN TEXAS PANHANDLE IS EXPECTED TO PERSIST. THIS WILL PROLONG THE CONCERN FOR HEAVY RAIN...SO THIS WILL NEED TO BE CLOSELY MONITORED FOR THE NEXT FEW DAYS. TREND IS EXPECTED TO CONTINUE THROUGH DAYS 4-7. .OUN... OK...FLASH FLOOD WATCH FOR TONIGHT FOR ZONES OKZ022>024...OKZ027>029...OKZ035...OKZ038>041...OKZ046. TX...NONE.
Hazardous weather outlook, Jun 11, 4:10 PM CDT, 7 hours 5 minutes before
OKZ004>048-050>052-TXZ083>090-121200-
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT WED JUN 11 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS EXTREME
SOUTHWESTERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF THE FORECAST
AREA.
LOCATIONS...
THE MODERATE RISK AREA IS LOCATED SOUTH AND WEST OF A LINE FROM
HOLLIS...TO ALTUS...TO WALTERS...TO HENRIETTA. THE SLIGHT RISK AREA
INCLUDES THE REST OF THE FORECAST AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH OVERNIGHT.
IMPACTS...
THE PRIMARY THREAT WILL BE EXTREMELY LARGE HAIL... POSSIBLY BASEBALL
SIZED OR LARGER... AND DAMAGING WINDS IN EXCES OF 70 MPH WITH THE
STRONGEST SUPERCELLS THIS EVENING. THE PRIMARY THREAT OVERNIGHT
WILL BE DAMAGING WINDS... WITH THE LARGE HAIL THREAT DECREASING WITH
TIME. SUPERCELLS THIS EVENING WILL BE CAPABLE OF PRODUCING MINOR
STRUCTURAL DAMAGE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
ENTIRE FORECAST AREA SHOULD LISTEN FOR UPDATED FORECAST INFORMATION
THROUGHOUT THE DAY...AND PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS
LATE THIS AFTERNOON THROUGH TONIGHT.
DISCUSSION...
A SURFACE LOW HAS DEVELOPED TO THE NORTHWEST OF CHILDRESS THIS
AFTERNOON...WITH A WEAK SURFACE BOUNDARY...GENERATED BY
THUNDERSTORMS LAST NIGHT AND THIS MORNING...EXTENDING FROM THIS LOW
ALONG THE RED RIVER. A DRYLINE WAS LOCATED FROM EAST OF
AMARILLO...TO JUST WEST OF CHILDRESS...TO EAST OF MIDLAND. THE
DRYLINE IS EXPECTED TO CONTINUE TO SHARPEN THIS AFTERNOON. WARM
MOIST AND VERY UNSTABLE AIR IS IN PLACE EAST OF THE DRYLINE.
THE CAP WHICH DEVELOPED OVER THE AREA DUE TO THE SUBSIDENCE BEHIND
THE UPPER LEVEL SYSTEM THAT MOVED THROUGH LAST NIGHT CONTINUES TO
WEAKEN. THE SURFACE BOUNDARY AND THE DRY LINE WILL BE POTENTIAL
FOCUSING MECHANISMS FOR THUNDERSTORMS LATE THIS AFTERNOON. IN
PARTICULAR...THE AREA WHERE THESE TWO BOUNDARIES INTERSECT WILL BE A
FAVORED LOCATION FOR DEVELOPMENT.
SURFACE TEMPERATURES CLIMBED INTO THE MID 80S TO MID 90S ACROSS
THE AREA...WITH DEWPOINTS RANGING FROM THE MID 60S TO MID 70S. THIS
VERY UNSTABLE AIRMASS HAS ALLOWED CAPE VALUES OF 3500 TO 6000 TO
DEVELOP ACROSS MUCH OF THE AREA. WINDS ALOFT ARE NOT EXPECTED TO BE
PARTICULARLY STRONG...BUT GIVEN THE VERY UNSTABLE CONDITIONS...
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO ALLOW STORMS TO QUICKLY
BECOME SEVERE. THE COMBINATION OF EXTREME INSTABILITY AND MODEST
VERTICAL WIND SHEAR WILL BE FAVORABLE FOR HIGH PRECIPITATION
SUPERCELLS CAPABLE OF EXTREMELY LARGE HAIL... DAMAGING WINDS AND
TORRENTIAL RAINFALL. THE PROBABILITY OF TORNADOES WILL BE VERY LOW.
STORMS THAT FORM LATE THIS AFTERNOON OR EARLY THIS EVENING WILL
LIKELY ORGANIZE INTO ANOTHER LINE OR LARGE CLUSTER BY LATE EVENING
AND TRACK ACROSS MUCH OF THE AREA. LARGE HAIL...STRONG WINDS AND
HEAVY RAIN WILL BE THE MAIN CONCERNS AFTER DARK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT WILL LIKELY
PRODUCE HEAVY RAIN WHICH COULD PRODUCE LOCAL FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY THROUGH
FRIDAY NIGHT OVER THE ENTIRE FORECAST AREA. THUNDERSTORM CHANCES
WILL CONTINUE AREAWIDE EACH DAY THROUGH EARLY NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE IS EXPECTED.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
MAXWELLIn the hours before
Special weather statement, Jun 11, 10:44 PM CDT, 31 minutes before
OKZ031-032-120400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1044 PM CDT WED JUN 11 2003 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND SEMINOLE COUNTIES. A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 15 MILES NORTHWEST OF SEMINOLE TO 19 MILES WEST OF SASAKWA AT 1044 PM CDT...MOVING EAST AT 40 MPH. THESE STORMS WILL BEGIN TO AFFECT SEMINOLE AND HUGHES COUNTIES BY AROUND 11 PM. PEOPLE IN HUGHES AND SEMINOLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MILLER
Local storm report, Jun 11, 10:51 PM CDT, 24 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED JUN 11 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0950 PM 7 NW VELMA OK 59 MPH WIND GUST
06/11/03 STEPHENS MEASURED BY OKLAHOMA
MESONET
1027 PM PINK OK 60 MPH WIND GUST
06/11/03 POTTAWATOMIE WINDSPEED ESTIMATED BY
PUBLIC
1005 PM 7 WNW ARDMORE OK 58 MPH WIND GUST
06/11/03 CARTER MEASURED BY OKLAHOMA
MESONET
1035 PM 3 W TECUMSEH OK .75 INCH HAIL
06/11/03 POTTAWATOMIE REPORTED BY HAM RADIO
SPOTTER
1043 PM 3 W TECUMSEA OK 65 MPH WIND GUST
06/11/03 POTTAWATOMIE ESTIMATED BY HAM RADIO
SPOTTERSpecial weather statement, Jun 11, 10:54 PM CDT, 21 minutes before
OKZ005>008-010-012-013-020-120430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1054 PM CDT WED JUN 11 2003 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD... GRANT...KAY...NOBLE...PAYNE...WOODS AND WOODWARD COUNTIES. AT 1055 PM...STRONG THUNDERSTORMS WERE LOCATED NEAR FREEDOM...AND A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR AMES AND OKEENE...TO COVINGTON AND STILLWATER. MOVEMENT WAS NORTHEAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN THE MENTIONED COUNTIES...WHICH INCLUDE THE CITIES OF ALVA...PONCA CITY AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
Special weather statement, Jun 11, 11:00 PM CDT, 15 minutes before
OKZ047-048-051-052-120430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1100 PM CDT WED JUN 11 2003 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...JOHNSTON AND MARSHALL COUNTIES. THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WAPANUCKA TO COLBERT...MOVING EAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, Jun 11, 11:04 PM CDT, 11 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1104 PM CDT WED JUN 11 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1102 PM 3 W ADA OK .88 INCH HAIL
06/11/03 PONTOTOC REPORTED BY COUNTY EOC
1058 PM 1 SW WELLSTON OK .88 INCH HAIL
06/11/03 LINCOLN REPORTED BY COUNTY EOC
1100 PM 1 SE WELLSTON OK .88 INCH HAIL
06/11/03 LINCOLN REPORTED BY EOCLocal storm report, Jun 11, 11:11 PM CDT, 4 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT WED JUN 11 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1103 PM 2 S ADA OK 73 MPH WIND GUST
06/11/03 PONTOTOC MEASURED BY PONTOTOC COUNTY
EOC
1040 PM 4 NNE SULPHUR OK 72 MPH WIND GUST
06/11/03 MURRAY MEASURED BY OKLAHOMA
MESONETThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Jun 11, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 61 min |
| Jun 11, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa | 61 min |
| Jun 11, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 51 min |
| Jun 11, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 59 min |
| Jun 11, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 45 min |
| Jun 11, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 55 min |
| Jun 11, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 39 min |
| Jun 11, 8:38 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| Jun 11, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 44 min |
| Jun 11, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 58 min |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 65 min |
| Jun 11, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 45 min |
| Jun 11, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 44 min |
| Jun 11, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 43 min |
| Jun 11, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 61 min |
| Jun 11, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 60 min |
| Jun 11, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 63 min |
| Jun 11, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 30 min |
| Jun 11, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 42 min |
| Jun 11, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 60 min |
| Jun 11, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 39 min |
| Jun 11, 10:51 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 39 min |
| Jun 11, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Pontotoc | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.